Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 3, 2008, 11:41 PM CDT for 4 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 11:41 PM CDT (04:41 UTC)
- Expired
- Jun 4, 2008, 5:22 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KILX 040442 FFWILX ILC019-041-045-183-041045- /O.NEW.KILX.FF.W.0019.080604T0441Z-080604T1045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1141 PM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS... NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 545 AM CDT WEDNESDAY. * AT 1134 PM CDT... THUNDERSTORMS WITH EXCESSIVE RAINFALL CONTINUED FROM TUSCOLA NORTHEAST FROM JUST NORTH OF ARCOLA TO BROADLANDS TO GEORGETOWN. DOPPLER RADAR HAS ESTIMATED FROM 2 TO 3 INCHES OF RAIN HAS FALLEN IN THE WARNED AREA SINCE 10 PM CDT. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DANVILLE... TUSCOLA...ALLERTON...ARCOLA...BROADLANDS...CAMARGO...CATLIN... FAIRMOUNT...GEORGETOWN...HOMER...HUME AND NEWMAN. THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 204 AND 224. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 204 AND 219. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3991 8846 4023 8755 3983 8755 3965 8846 TIME...MOT...LOC 0441Z 180DEG 0KT 3978 8830 $$ SMITH
2 follow-up statements
000 WGUS73 KILX 040710 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 208 AM CDT WED JUN 4 2008 ILC019-041-045-183-041045- /O.CON.KILX.FF.W.0019.000000T0000Z-080604T1045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN-DOUGLAS-EDGAR-VERMILION- 208 AM CDT WED JUN 4 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR SOUTHERN VERMILION...SOUTHERN CHAMPAIGN...NORTHERN EDGAR AND DOUGLAS COUNTIES... AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING EXCESSIVE RAINFALL AMOUNTS...ESPECIALLY FROM NEAR TOLONO TO HOMER. IN THIS AREA...RAINFALL RATES OF FROM 1 TO 2 INCHES WILL BE LIKELY. LOCATIONS IN THE WARNING INCLUDE... WESTVILLE...VILLA GROVE... TUSCOLA...TILTON...SIDNEY...SIDELL...RIDGE FARM...PHILO...PESOTUM... OAKWOOD...NEWMAN...HUME...HOMER...GEORGETOWN...FITHIAN...FAIRMOUNT... DANVILLE...CATLIN...CAMARGO...BROADLANDS AND ALLERTON EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3991 8846 4023 8755 3983 8755 3965 8846 TIME...MOT...LOC 0708Z 180DEG 0KT 3978 8830 $$ SMITH
000 WGUS73 KILX 041022 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 522 AM CDT WED JUN 4 2008 ILC019-041-045-183-041032- /O.CAN.KILX.FF.W.0019.000000T0000Z-080604T1045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN-DOUGLAS-EDGAR-VERMILION- 522 AM CDT WED JUN 4 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN VERMILION...SOUTHERN CHAMPAIGN...NORTHERN EDGAR AND DOUGLAS COUNTIES. THE THUNDERSTORMS WHICH WERE PRODUCING EXCESSIVE RAINFALL RATES HAVE MOVED JUST SOUTH AND EAST OF THE AREA. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3991 8846 4023 8755 3983 8755 3965 8846 TIME...MOT...LOC 1022Z 180DEG 0KT 3978 8830 $$ SMITH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 9:06 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 3, 9:06 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 906 PM CDT TUE JUN 3 2008 .DISCUSSION... ISSUED 906 PM CDT TUE JUN 3 2008 SHOWERS/STORMS WITH HEAVY RAIN...SOME STORMS PRODUCING SEVERE WEATHER...ARE MOVING ACROSS CENTRAL ILLINOIS LATE THIS EVENING. THE STRONGEST STORMS ARE FOCUSED ALONG AN OUTFLOW BOUNDARY FROM STORMS EARLIER IN THE DAY...PRIMARILY ALONG THE I-72 CORRIDOR. ADDITIONAL DEVELOPMENT REMAINS POSSIBLE THROUGH THE NIGHT AS A SURFACE WAVE MOVES ALONG THE BOUNDARY...AND AS AN UPPER WAVE APPROACHES FROM THE PLAINS. GOING FORECAST LOOKS FINE AT THIS TIME. AN UPDATE WILL BE MADE LATER FOR CONVECTIVE/WATCH TRENDS. BAK && .AVIATION... ISSUED 643 PM CDT TUE JUN 3 2008 SHOWERS/STORMS DEVELOPING RAPIDLY OVER MISSOURI/EXTREME WESTERN ILLINOIS EARLY THIS EVENING. THIS CONVECTION WILL BEGIN TO IMPACT THE CENTRAL ILLINOIS TERMINALS OVER THE NEXT FEW HOURS. SOME OF THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE. PRECIPITATION THREAT SHOULD DIMINISH OVERNIGHT...BUT CIGS/VSBYS WILL DROP INTO THE MVFR AND POSSIBLY IFR CATEGORY. CONDITIONS WILL IMPROVE BACK TO VFR WEDNESDAY AS WINDS PICK UP FROM THE SOUTH. ADDITIONAL CONVECTION IS POSSIBLE WITH AFTERNOON HEATING WEDNESDAY...BUT CONFIDENCE IN THE DETAILS IS TOO LOW TO CARRY IN THE TERMINALS AT THIS TIME. BAK && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 3 2008 SHORT TERM...TONIGHT THROUGH FRIDAY OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING LIES ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA...THEN BACK WESTWARD INTO EASTERN MISSOURI. AIRMASS BETWEEN KEOKUK IA AND COLUMBIA MO IS RECOVERING RAPIDLY AND LITTLE CONVECTIVE INHIBITION REMAINS OUT THERE. MOISTURE/SHEAR/INSTABILITY ARE NO PROBLEM...AND EXPECT NEXT ROUND OF SEVERE CONVECTION TO DEVELOP OVER EASTERN MISSOURI SOON. IT MAY BE A BIT LATER THIS FAR EAST WHERE THE AIRMASS IS STILL PRETTY OVERTURNED BY THE STORMS EARLIER. THE NEW STORMS SHOULD MOVE EAST-NORTHEAST ALONG/NORTH OF AFOREMENTIONED BOUNDARY WITH A SIGNIFICANT RISK FOR DISCREET SUPERCELLS AT LEAST DURING THE INITIAL HOURS OF THE EVENT. HEAVY RAINFALL POTENTIAL LOOKS HIGH ACROSS AREAS THAT ARE ALREADY SUPERSATURATED FROM EARLIER STORMS. WILL THEREFORE ISSUE FLASH FLOOD WATCH FOR TONIGHT INTO WEDNESDAY MORNING FOR THE SOUTHERN TWO-THIRDS OF THE AREA. AS WAS THE CASE TODAY...CONVECTIVE TRENDS TONIGHT WILL HAVE A SIGNIFICANT IMPACT ON WHAT WILL HAPPEN ON WEDNESDAY. IT STILL APPEARS THAT THE SYNOPTIC BOUNDARY WILL BE IN THE AREA...NOT TO MENTION ANY OUTFLOW BOUNDARIES FROM TONIGHTS STUFF. LIKELY POPS ARE WARRANTED OVER MUCH OF CENTRAL ILLINOIS EXCEPT FOR PERHAPS THE SOUTHEAST...WHERE THERE IS A CHANCE THAT THEY MAY BE CAPPED OFF TO ANYTHING MORE THAN SCATTERED CELLS. AS PRESSURES FALL OVER THE PLAINS...THE MAIN FRONT SHOULD LIFT NORTH AND LEAVE CENTRAL ILLINOIS HOT AND CAPPED THURSDAY AND AT LEAST THE EARLY PART OF FRIDAY. THE ECMWF/GFS AS WELL AS THE NAM HAVE BEEN IN GENERAL AGREEMENT ON SLOWING THE FRIDAY FRONT A LITTLE...AND EXPECT THE MAIN THREAT FOR CONVECTION TO BE IN THE AFTERNOON AND EVENING. WILL CONTINUE WITH HEALTHY POPS FOR THAT TIMEFRAME. LONG TERM...SATURDAY THROUGH TUESDAY A SIMILAR EVOLUTION OF THE FRIDAY COLD FRONT IS EXPECTED AS WHAT IS HAPPENING WITH THE CURRENT FRONT...WITH THE BOUNDARY STALLING SOMEWHERE OVER THE MIDWEST THEN LIFTING NORTH BY SUNDAY. CHANCE POPS WILL BE INCLUDED FOR THE SOUTHEAST HALF ON SATURDAY NEAR THE TAIL OF THE STALLING FRONT...THEN DRY AND HOT FOR SUNDAY. THE ECMWF IS HINTING THAT THE FRONT MAY SLIP SOUTH INTO ILLINOIS ON MONDAY...BUT CONFIDENCE IS QUITE LOW THAT FAR IN ADVANCE. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ040>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT TUE JUN 3 2008 ILZ040-041-044-047>053-041100- CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER- SCOTT- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT. ILZ063-068-073-041100- CLARK-CRAWFORD-LAWRENCE- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH RIVER THROUGH THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT. ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100- CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT. ILZ027>031-036>038-041100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 327 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT. BARKER
In the hours before
Local storm report, Jun 3, 10:05 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
06/03/2008 CHRISTIAN IL EMERGENCY MNGR
TREE DOWN ON A POWERLINE
&&
KELLYLocal storm report, Jun 3, 10:09 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL GOODFIELD 40.63N 89.27W
06/03/2008 M1.75 INCH WOODFORD IL EMERGENCY MNGR
REPORTED AT THE INTERSECTION OF IL 117 AND INTERSTATE 74
&&
KELLYLocal storm report, Jun 3, 10:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD 4 SSE LINCOLN 40.10N 89.34W
06/03/2008 LOGAN IL EMERGENCY MNGR
WATER FLOWING OVER IL RT 121 BETWEEN LINCOLN AND MT
PULASKI. ALSO WATER FLOWING OVER 700 ST BETWEEN ELKHART
AND MT PULASKI.
&&
KELLYLocal storm report, Jun 3, 10:57 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 4 S PRINCEVILLE 40.87N 89.76W
06/03/2008 PEORIA IL EMERGENCY MNGR
18 INCH TREE SNAPPED.
&&
KELLYLocal storm report, Jun 3, 11:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1125 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLOOD WINCHESTER 39.63N 90.46W
06/03/2008 SCOTT IL CO-OP OBSERVER
WATER OVER THE ROAD IN PLACES BETWEEN JACKSONVILLE AND
WINCHESTER. OBSERVER REPORTED 2.5 INCHES OF RAIN SINCE 7
AM.
&&
KELLYLocal storm report, Jun 3, 11:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FLOOD PHILO 40.00N 88.16W
06/03/2008 CHAMPAIGN IL EMERGENCY MNGR
WATER OVER COUNTY ROADS IN THE SOUTHERN PART OF CHAMPAIGN
COUNTY FROM TOLONO...TO PHILO...TO SIDNEY.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 65 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 59 min |
| Jun 3, 7:33 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Sangamon | 64 min |
| Jun 3, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon | 40 min |
| Jun 3, 8:10 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 50 min |
| Jun 3, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 48 min |
| Jun 3, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 1 more | 6 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 60 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 58 min |
| Jun 3, 8:56 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| Jun 3, 9:09 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 40 min |
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 56 min |
| Jun 3, 9:23 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, McLean, Macon, Piatt and 1 more | 6 hr |
| Jun 3, 9:24 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 51 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 60 min |
| Jun 3, 9:38 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 42 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jun 3, 10:11 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
| Jun 3, 10:25 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 3 hr |
| Jun 3, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 65 min |
| Jun 3, 10:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 51 min |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 29 min |
| Jun 4, 12:21 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 4 hr |
| Jun 4, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 42 min |
| Jun 4, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 42 min |
| Jun 4, 1:20 AM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 2 hr |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 49 min |
| Jun 4, 2:54 AM CDT | Areal Flood Warning | ILX | Scott | 14 hr |
| Jun 4, 3:35 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 14 hr |
| Jun 4, 4:17 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 26 hr |
| Jun 4, 5:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
| Jun 4, 12:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Mason, Menard and 1 more | 62 hr |
| Jun 4, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 24 min |
| Jun 4, 2:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 29 min |
| Jun 4, 2:28 PM CDT | River Flood Warning | ILX | Vermilion | 32 hr |
| Jun 4, 2:31 PM CDT | River Flood Warning | ILX | Sangamon | 8 days |
| Jun 4, 4:54 PM CDT | River Flood Warning | ILX | Lawrence, Scott | 15 days |
| Jun 4, 5:07 PM CDT | River Flood Warning | ILX | Clay, DeWitt, Logan, Macon, Piatt, Richland | 12 days |
| Jun 4, 5:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more | 9 days |
| Jun 4, 6:46 PM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.